English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2314410      Online Users : 26
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40678

Title: On a monotonic convection-diffusion scheme in adaptive meshes
Authors: C. C. Fang;Tony W. H. Sheu;S. F. Tsai
Contributors: 國立臺灣海洋大學:輪機工程學系
Date: 2007-03-23
Issue Date: 2017-02-06T03:37:09Z
Publisher: Numerical Heat Transfer, Part B: Fundamentals
Abstract: Abstract:In this article we apply our recently proposed upwind model to solve the two-dimensional steady convection-diffusion equation in adaptive meshes. In an attempt to resolve high-gradient solutions in the flow, we construct finite-element spaces through use of Legendre polynomials. According to the fundamental analysis conducted in this article, we confirm that this finite-element model accommodates the monotonicity property. According to M-matrix theory, we know within what range of Peclet numbers the Petrov-Galerkin method can perform well in a sense that oscillatory solutions are not present in the flow, This monotonic region is fairly restricted, however, and limits the finite-element practioner's choices of a fairly small grid size. This limitation forbids application to practical flow simulations because monotonic solutions are prohibitively expensive to compute. Circumvention of this shortcoming is accomplished by remeshing the domain in an adaptive way. To alleviate the excessive memory requirement, our implementation incorporates a reverse Cuthill-McKee ( RCM) renumbering technique. Numerical results are presented in support of the ability of the finite-element model developed herein to resolve sharp gradients in the solution. Also shown from these numerical exercises is that considerable savings in computer storage and execution time are achieved in adaptive meshes through use of the RCM element-reordering technique.
Relation: 32(3), pp.351-368
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40678
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
ON A MONOTONIC CONVECTION DIFFUSION SCHEME IN ADAPTIVE MESHES.pdf759KbAdobe PDF33View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback